# SDR AUS20030473

- Difficulty date: May 2, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Cont IO360*
- Propeller: Hartzl HCC2YK1
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 4,055 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPPER TRUNNION CRACKED AT DRAG BRACE ATTACHMENT POINT. SUSPECT CAUSED BY EXCEEDING TURNING LIMITS DURING GROUND HANDLING.
